Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Rectifiable metric spaces: local structure and regularity of the Hausdorff measure
HTML articles powered by AMS MathViewer

by Bernd Kirchheim PDF
Proc. Amer. Math. Soc. 121 (1994), 113-123 Request permission

Abstract:

We consider the question whether the "nice" density behaviour of Hausdorff measure on rectifiable subsets of Euclidian spaces preserves also in the general metric case. For this purpose we show the existence of a metric differential of Lipschitzian functions also in situations where the well-known theorem of Rademacher fails.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A78
  • Retrieve articles in all journals with MSC: 28A78
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 113-123
  • MSC: Primary 28A78
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1189747-7
  • MathSciNet review: 1189747